# SDR SWAA2017102517389

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 3253
- Aircraft time: 36,158 hours, 21,257 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, AFT LAV SMOKE DETECTOR ALERTED IN FLIGHT.  R&R AFT LAV SMOKE DETECTOR PER AMM.
